# SDR DL72S971979

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Nr 3 Le Flap
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER T/O AT 5,000 FT, A-SYS HYD QTY WENT TO ZERO.  REPLACED NR 3 L/E FLAP ACTUATOR.
